Free Access
Volume 6, 2001
Page(s) 415 - 441
Published online 15 August 2002
  1. O. Alvarez, Bounded-from-below solutions of Hamilton-Jacobi equations. Differential Integral Equations 10 (1997) 419-436. [MathSciNet] [Google Scholar]
  2. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations. Birkhäuser, Boston (1997). [Google Scholar]
  3. M. Bardi and F. Da Lio, On the Bellman equation for some unbounded control problems. NODEA Nonlinear Differential Equations Appl. 4 (1997) 276-285. [Google Scholar]
  4. M. Bardi, M. Falcone and P. Soravia, Numerical methods for pursuit-evasion games and viscosity solutions, in Stochastic and Differential Games: Theory and Numerical Methods, edited by M. Bardi, T.E.S. Raghavan and T. Parthasarathy. Birkhäuser, Boston (1999). [Google Scholar]
  5. M. Bardi and P. Soravia, Hamilton-Jacobi equations with singular boundary conditions on a free boundary and applications to differential games. Trans. Amer. Math. Soc. 325 (1991) 205-229. [CrossRef] [MathSciNet] [Google Scholar]
  6. C. Castaing, Sur les multi-applications mesurables. RAIRO Oper. Res. 1 (1967). [Google Scholar]
  7. M.G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1-67. [Google Scholar]
  8. F. Da Lio, On the Bellman equation for infinite horizon problems with unbounded cost functional. Appl. Math. Optim. 41 (1999) 171-197. [Google Scholar]
  9. W.H. Fleming and H.M. Soner, Controlled Markov Processes and Viscosity Solutions. Springer, New York (1993). [Google Scholar]
  10. G.B. Folland, Real Analysis: Modern Techniques and their Applications. J. Wiley and Sons, New York (1984). [Google Scholar]
  11. H. Ishii, On representation of solutions of Hamilton-Jacobi equations with convex Hamiltonians, in Recent Topics in Nonlinear PDE II, edited by K. Masuda and M. Mimura. Kinokuniya Company, Tokyo (1985). [Google Scholar]
  12. V. Jurdjevic, Geometric Control Theory. Cambridge University Press (1997). [Google Scholar]
  13. M. Malisoff, A remark on the Bellman equation for optimal control problems with exit times and noncoercing dynamics, in Proc. 38th IEEE Conf. on Decision and Control. Phoenix, AZ (1999) 877-881. [Google Scholar]
  14. M. Malisoff, Viscosity solutions of the Bellman equation for exit time optimal control problems with vanishing Lagrangians (submitted). [Google Scholar]
  15. P. Soravia, Pursuit-evasion problems and viscosity solutions of Isaacs equations. SIAM J. Control. Optim. 31 (1993) 604-623. [Google Scholar]
  16. P. Soravia, Discontinuous viscosity solutions to Dirichlet problems for Hamilton-Jacobi equations with convex Hamiltonians. Comm. Partial Differential Equations 18 (1993) 1493-1514. [CrossRef] [MathSciNet] [Google Scholar]
  17. P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations I: Equations of unbounded and degenerate control problems without uniqueness. Adv. Differential Equations 4 (1999) 275-296. [MathSciNet] [Google Scholar]
  18. P. Soravia, Optimal control with discontinuous running cost: Eikonal equation and shape from shading, in Proc. 39th IEEE CDC (to appear). [Google Scholar]
  19. P. Souganidis, Two-player, zero-sum differential games and viscosity solutions, in Stochastic and Differential Games: Theory and Numerical Methods, edited by M. Bardi, T.E.S. Raghavan and T. Parthasarathy. Birkhäuser, Boston (1999). [Google Scholar]
  20. H.J. Sussmann, A general theorem on local controllability. SIAM J. Control Optim. 25 (1987) 158-194. [CrossRef] [MathSciNet] [Google Scholar]
  21. H. Sussmann, From the Brachystochrone problem to the maximum principle, in Proc. of the 35th IEEE Conference on Decision and Control. IEEE Publications, New York (1996) 1588-1594. [Google Scholar]
  22. H.J. Sussmann, Geometry and optimal control, in Mathematical Control Theory, edited by J. Baillieul and J.C. Willems. Springer-Verlag, New York (1998) 140-198. [Google Scholar]
  23. H.J. Sussmann and B. Piccoli, Regular synthesis and sufficient conditions for optimality. SISSA Preprint 68/96/M. SIAM J. Control Optim. (to appear). [Google Scholar]
  24. J. Warga, Optimal Control of Differential and Functional Equations. Academic Press, New York (1972). [Google Scholar]
  25. M.I. Zelikin and V.F. Borisov, Theory of Chattering Control. Birkhäuser, Boston (1994). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.